A 33-year-old female asked:
I've been on 200mg of seroquel (quetiapine) for insomnia for 8 years. i no longer wish to take meds for sleep. what's the safest way to taper off of them entirely?
1 doctor answer • 2 doctors weighed in
Family Medicine 33 years experience
Insomnia: You say you have been on a significant dose of Seroquel (quetiapine) for 8!years. You obviously have a physician who s prescribing the medication for you. It would be in your best interest to consult with that physician and decide between the two of you how and when to taper.
3.6k viewsReviewed >2 years ago
Last updated Oct 6, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.